# SDR SWAA2013101121111

- Difficulty date: September 29, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 62,230 hours, 50,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 07311P0002
- Part serial: 7700
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRANSMISSION CORRODED AT GIMBAL ATTACH AREAS.  R & R NR 2 FLAP TRANSMISSION IAW AMM.
